International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Inequalities for the Modified k-Bessel Function

  • Saiful Rahman Mondal1
  • Kottakkaran Sooppy Nisar2*
  1. King Faisal University
  2. Prince Sattam bin Abdulaziz University

* Corresponding author

Abstract

The article considers the generalized k-Bessel functions and represents it as Wright functions. Then we study the monotonicity properties of the ratio of two different orders k- Bessel functions, and the ratio of the k-Bessel and the k-Bessel functions. The log-convexity with respect to the order of the k-Bessel also given. An investigation regarding the monotonicity of the ratio of the k-Bessel and k-confluent hypergeometric functions are discussed.

How to Cite

S. R. Mondal, K. S. Nisar, Inequalities for the Modified k-Bessel Function, Int. J. Anal. Appl. 14 (2017), 203–208.

BibTeX
@article{Mondal2017,
  author  = {Mondal, Saiful Rahman and Nisar, Kottakkaran Sooppy},
  title   = {Inequalities for the Modified k-Bessel Function},
  journal = {Int. J. Anal. Appl.},
  volume  = {14},
  year    = {2017},
  pages   = {203--208},
  doi     = {}
}

References

  • [1] L.G. Romero, G.A.Dorrego and R.A. Cerutti, The k-Bessel function of first kind, Int. Math. Forum, 38(7)(2012), 1859-1854.
  • [2] GN. Watson, A Treatise on the Theory of Bessel Functions, Cambridge Mathematical Library Edition, Cambridge University Press, Cambridge (1995). Reprinted (1996)
  • [3] A. Erd ´ elyi, W. Magnus, F. Oberhettinger and F.G. Tricomi, Higher transcendental functions, I, II, McGraw-Hill Book Company, Inc., New York, 1953. New York, Toronto, London, 1953.
  • [4] R. Diaz and E. Pariguan, On hypergeometric functions and k-Pochhammer symbol, Divulg. Mat. 15(2) (2007), 179-192.
  • [5] K. Nantomah, E. Prempeh, Some Inequalities for the k-Digamma Function, Math. Aeterna, 4(5) (2014), 521-525.
  • [6] S. Mubeen, M. Naz and G. Rahman, A note on k-hypergemetric differential equations, J. Inequal. Spec. Funct. 4(3) (2013), 8-43.
  • [7] M. Biernacki and J. KrzyË™ z, On the monotonicity of certain functionals in the theory of analytic functions, Ann. Univ. Mariae Curie-Sk lodowska. Sect. A. 9 (1957), 135-147.
  • [8] C. G. Kokologiannaki, Properties and inequalities of generalized k-gamma, beta and zeta functions, Int. J. Contemp. Math. Sci. 5(13-16) (2010), 653-660.
  • [9] C. G. Kokologiannaki and V. Krasniqi, Some properties of the k-gamma function, Matematiche (Catania), 68(1) (2013), 13-22.
  • [10] V. Krasniqi, A limit for the k-gamma and k-beta function, Int. Math. Forum, 5(33-36) (2010), 1613-1617.
  • [11] M. Mansour, Determining the k-generalized gamma function Γ k (x) by functional equations, Int. J. Contemp. Math. Sci., 4(21-24) (2009), 1037-1042.
  • [12] G. E. Andrews, R. Askey and R. Roy, Special functions, Cambridge Univ. Press, Cambridge, 1999.
  • [13] C. Fox, The asymptotic expansion of generalized hypergeometric functions, Proc. London Math. Soc., 27(4) (1928), 389-400.
  • [14] A. A. Kilbas, M. Saigo and J. J. Trujillo, On the generalized Wright function, Fract. Calc. Appl. Anal. 5(4) (2002), 437-460.
  • [15] A. A. Kilbas and N. Sebastian, Generalized fractional integration of Bessel function of the first kind, Integral Transforms Spec. Funct. 19 (11-12) (2008), 869-883.
  • [16] A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies 204, Elsevier, Amsterdam, 2006.
  • [17] E. D. Rainville, Special functions, Macmillan, New York, 1960.
  • [18] E. M. Wright, The asymptotic expansion of integral functions defined by Taylor series, Philos. Trans. Roy. Soc. London, Ser. A. 238 (1940), 423-451.
  • [19] E. M. Wright, The asymptotic expansion of the generalized hypergeometric function, Proc. London Math. Soc. (2) 46(1940), 389-408.